# SDR SWAA2021032253278

- Difficulty date: February 15, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 BL 0 CENTER SECTION / REPLACED ANGLE FLOOR STRUCTURE LOC BS695 BL0 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING 273A9110 REV A MATERIAL USED BAC1490-2707 PO #2020-111798
